MAUDE Adverse Event Report: MEDIANA CO. LTD. NELLCOR; OXIMETER

MEDIANA CO. LTD. NELLCOR; OXIMETER
Model Number N560
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device does not mark the digits well.There was no allegation of patient death or serious injury.
 
Additional Manufacturer Narrative
Additional information: g4, h3, h6 h3 evaluation summary: one device was received for evaluation.The reported event was confirmed.The device failed to meet specification as it was received or made available for evaluation.The front housing and top cover are damaged.The equipment is ready to use and safe for the patient according to the manual manufacturer's standards.Functional test with approved success.Battery must be replaced every two years as indicated in the service manual.The investigation of observed condition isolated the failure to the damaged housing and old battery.No new formal investigation is required, the event will be included in trending and monitoring.If information is provided in the future, a supplemental report will be issued.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MEDIANA CO. LTD.
1650 1 2 donghwa ri munmak eu
kangwon do wonju si 00000
KR  00000
MDR Report Key9398110
Report Number2936999-2019-00982
Device Sequence Number16869685
Product Code DQA
UDI-Device Identifier10884521582484
UDI-Public10884521582484
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K021090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN560
Device Catalogue NumberN560
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2019
Initial Date Received by Manufacturer 11/12/2019
Supplement Date Received by Manufacturer01/10/2020
Initial Report FDA Received Date12/02/2019
Supplement Report FDA Received Date02/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1